Research Repository

Robust H∞ filtering for nonlinear systems with interval time-varying delays

Deng, Zhihong and Shi, Peng and Yang, Hongjiu and Xia, Yaunging (2010) Robust H∞ filtering for nonlinear systems with interval time-varying delays. International Journal of Innovative Computing, Information and Control, 6 (12). pp. 5527-5538. ISSN 1349-4198

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, robust H∞ filtering problem for a class of linear fractional uncertain continuous-time nonlinear systems with interval time-varying delays is investigated. The delay factor is assumed to be time-varying and belongs to a given interval, which means that the lower and upper bounds of the interval time-varying delays are available. Furthermore, the derivative of the time-varying delay function can be larger than one. Based on Lyapunov-Krasovskii functional, a new sufficient condition for the solvability of this problem is presented in terms of linear matrix inequalities (LMIs). When these LMIs are feasible, an expression of a desired H∞ fi1lter is given. A numerical example is given to illustrate the effectiveness of the developed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID19999, robust H∞ filtering, linear fractional, nonlinear systems, time-varying delays, Lyapunov-Krasovskii functional, linear matrix inequalities (LMIs)
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 19 Dec 2011 00:12
Last Modified: 19 Dec 2011 00:19
URI: http://vuir.vu.edu.au/id/eprint/7477
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar